Order by 02:00pm
Fast, tracked delivery from £2.95. Arrives quickly in discreet packaging.
Our team of doctors and prescribers, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone. (Mon-Sun: 9am - 5pm)
Based on reviews from Google & Facebook
Benylin Cold and Flu Maximum Strength Capsules relieve the symptoms of colds and flu, including headache, fever, nasal congestion, sore throat, fatigue and drowsiness, aches and pains.
The capsules contain:
Do not take this medicine:
Talk to your doctor or pharmacist:
Talk to your doctor if you are taking other medicines including:
If you are not sure about any of the medicines you are taking, show the pack to your pharmacist.
If any of these bullet points apply, talk to a doctor or pharmacist.
Do not take this product if you are pregnant. Ask your doctor or pharmacist for advice before taking any medicine.
If you experience any of the following, stop using the medicine and tell your doctor:
Other effects which may occur include:
If you experience any side effects not included in this list, or are not sure about anything, talk to your doctor or pharmacist.
Do not store this product above 25�C.
Keep the product out of the reach and sight of children.
Do not use your medicine after the date shown as an expiry date on the packaging.
For oral use only.
Swallow whole with water. Do not chew.
Do not take more than the stated dose shown below.
Do not give to children under 12 years old.
Take two capsules up to four times a day if necessary.
Leave at least four hours between doses.
Do not take more than eight capsules a day.
If symptoms persist, talk to your doctor or pharmacist.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.
Active ingredients: paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg.
Other ingredients: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127).